# SDR 06FDEA0693

- Difficulty date: February 15, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 656
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INTERNAL FUEL CELL, UPPER STIFFENER 9 IS CRACKED AT WS 656.50.  REPAIRED PER FED EX EA 7-5710-96588.
